# SDR UALA2011012600429

- Difficulty date: January 26, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 61,753 hours, 22,801 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Faulty
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR DOOR 3L INDICATES DISARMED. COMPLIED WITH MEL CARD. CKD INDICATOR OPERATION, NEEDS TO REMOVE SLIDE COVER AND PROBABLY DOOR INNER PANEL TO ADJUST INDICATOR. CLEANED AND ADJUSTED ARMED INDICATOR.
